# SDR ASAA2023082045094

- Difficulty date: August 20, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 72,303 hours, 37,838 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 141A8310
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SILL HAS CORROSION. GROUNDED - YES. REMOVED DAMAGE FOUND TO BE IN LIMITS IAW B737-700 SRM 53-10-15-1A-2.W= 2 INCH O= .3080 R= .074 L= 1INCH D= .006.
